Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 4180864, 8 pages
http://dx.doi.org/10.1155/2016/4180864
Research Article

Strong Isomorphism in Eisert-Wilkens-Lewenstein Type Quantum Games

Institute of Mathematics, Pomeranian University, 76-200 Słupsk, Poland

Received 2 May 2016; Accepted 21 June 2016

Academic Editor: Hoshang Heydari

Copyright © 2016 Piotr Frąckiewicz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. A. Meyer, “Quantum strategies,” Physical Review Letters, vol. 82, no. 5, pp. 1052–1055, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. Eisert, M. Wilkens, and M. Lewenstein, “Quantum games and quantum strategies,” Physical Review Letters, vol. 83, no. 15, pp. 3077–3080, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. L. Marinatto and T. Weber, “A quantum approach to static games of complete information,” Physics Letters A, vol. 272, no. 5-6, pp. 291–303, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. H. Li, J. Du, and S. Massar, “Continuous-variable quantum games,” Physics Letters. A, vol. 306, no. 2-3, pp. 73–78, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. P. Frąckiewicz, “A comment on the generalization of the Marinatto-Weber quantum game scheme,” Acta Physica Polonica B, vol. 44, no. 1, pp. 29–33, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. S. A. Bleiler, “A formalism for quantum games and an application,” http://arxiv.org/abs/0808.1389.
  7. J. Du, H. Li, X. Xu et al., “Experimental realization of quantum games on a quantum computer,” Physical Review Letters, vol. 88, no. 13, Article ID 137902, 2002. View at Publisher · View at Google Scholar
  8. L. K. Chen, H. Ang, D. Kiang, L. C. Kwek, and C. F. Lo, “Quantum prisoner dilemma under decoherence,” Physics Letters A, vol. 316, no. 5, pp. 317–323, 2003. View at Publisher · View at Google Scholar · View at Scopus
  9. Q. Li, A. Iqbal, M. Chen, and D. Abbott, “Quantum strategies win in a defector-dominated population,” Physica A: Statistical Mechanics and its Applications, vol. 391, no. 11, pp. 3316–3322, 2012. View at Publisher · View at Google Scholar · View at Scopus
  10. A. Nawaz, “The strategic form of quantum prisoners' dilemma,” Chinese Physics Letters, vol. 30, no. 5, Article ID 050302, 2013. View at Publisher · View at Google Scholar · View at Scopus
  11. S. C. Benjamin and P. M. Hayden, “Comment on ‘Quantum games and quantum strategies’,” Physical Review Letters, vol. 87, no. 6, Article ID 069801, 2001. View at Publisher · View at Google Scholar
  12. A. P. Flitney and L. C. L. Hollenberg, “Nash equilibria in quantum games with generalized two-parameter strategies,” Physics Letters A, vol. 363, no. 5-6, pp. 381–388, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. P. Frąckiewicz, “A new quantum scheme for normal-form games,” Quantum Information Processing, vol. 14, no. 6, pp. 1809–1825, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. M. Maschler, E. Solan, and S. Zamir, Game Theory, Cambridge University Press, Cambridge, UK, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  15. J. Gabarró, A. García, and M. Serna, “The complexity of game isomorphism,” Theoretical Computer Science, vol. 412, no. 48, pp. 6675–6695, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. J. Nash, “Non-cooperative games,” Annals of Mathematics, vol. 54, pp. 286–295, 1951. View at Publisher · View at Google Scholar · View at MathSciNet
  17. B. Peleg, J. Rosenmüller, and P. Sudhölter, “The canonical extensive form of a game form: part I—symmetries,” in Current Trends in Economics: Theory and Applications, A. Alkan, C. D. Aliprantis, and N. C. Yannelis, Eds., vol. 8 of Studies in Economic Theory, pp. 367–387, 1999. View at Google Scholar
  18. P. Sudhölter, J. Rosenmüller, and B. Peleg, “The canonical extensive form of a game form—part II—representation,” Journal of Mathematical Economics, vol. 33, no. 3, pp. 299–338, 2000. View at Publisher · View at Google Scholar